Here is My Question:
Are there any contraindications for receiving Tysabri, Taxol and Herceptin infusions on the same day? It would make it easier on me not to have to travel 45 miles twice in a week.
The answer to this question depends on many different factors. It is probably not a good idea to combine these treatments in general.
Infusion reactions can occur with all three medications and it would be difficult to know which drug was causing the reaction.
Using taxol and Tysabri together could also increase the risk of serious infections.
This is a conversation your neurologist and oncologist need to have with each other. They are the only ones who know your clinical history in enough detail to answer this question thoughtfully
Revere (Rip) Kinkel MD
Professor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.